Publicaciones en colaboración con investigadores/as de Academy of Sciences of the Czech Republic (10)

2006

  1. On efficient estimation in continuous models based on finitely quantized observations

    Communications in Statistics - Theory and Methods, Vol. 35, Núm. 9, pp. 1629-1653

2003

  1. Asymptotic laws for disparity statistics in product multinomial models

    Journal of Multivariate Analysis, Vol. 85, Núm. 2, pp. 335-360

2001

  1. Minimum disparity estimators for discrete and continuous models

    Applications of Mathematics, Vol. 46, Núm. 6, pp. 439-466

  2. Minimum divergence estimators based on grouped data

    Annals of the Institute of Statistical Mathematics, Vol. 53, Núm. 2, pp. 277-288

1996

  1. Uncertainty of discrete stochastic systems: General theory and statistical inference

    IEEE Transactions on Systems, Man, and Cybernetics Part A:Systems and Humans., Vol. 26, Núm. 6, pp. 681-697